# SDR 20000505SH020

- Difficulty date: June 7, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N2048A
- Make and model: Beech B19
- Aircraft serial: MB904
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 452483
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST (ANNUAL), THIS UNIT COULD NOT BE RE-ARMED WITHOUT ACTIVATION.  (X)
